# SDR AALA202010209001

- Difficulty date: October 5, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION SHIELD BETWEEN BS 500 AND BS 500A AT S24R.  REPLACED TRANSITION SHIELD, PER AARD 51-00-05-1.
